Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Melenk, J. M.; Rezaijafari, H.; Wohlmuth, B. 
Titel:
Quasi-optimal a priori estimates for fluxes in mixed finite element methods and an application to the Stokes-Darcy coupling 
Zeitschriftentitel:
IMA Journal of Numerical Analysis 
Jahr:
2014 
Band / Volume:
34 
Heft / Issue:
Seitenangaben Beitrag:
1-27 
Verlag / Institution:
Oxford University Press 
Print-ISSN:
0272-4979 
E-ISSN:
1464-3642 
Hinweise:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively